# SDR AALA982244

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - 493 - AFTER TAKEOFF LGA, EN ROUTE DFW CREW SMELLED HOT ODOR FROM AIR CONDITIONING SYSTEM.  FLIGHT ATTENDANTS REPORTED SMOKE IN COACH CABIN.  FIRST CLASS CABIN HAD AN ODOR BUT NO SMOKE.  SMOKE AND ODOR DISSIPATED ONCE AIRCRAFT CLEARED 11,000 FT.  CONTINUED ON TO DFW AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED AIRCRAFT PACK AND HIGH PRESSURE PNEUMATIC DUCT BURN-OUT.  NO ODOR OR SMOKE DETECTED.  REPLACED WATER SEPARATOR COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
